| Model Number |
35302 |
| Health Effect - Clinical Code |
Pain (1994)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
¿the investigation is still in progress.Once the investigation is complete a supplemental report will be filed.¿ the device was not returned.
Event or Problem Description
It was reported that the patient experienced pain while removing the externals.No medical intervention reported.
Additional Manufacturer Narrative
Per clinical review, it has been determined that this event is not reportable.The device was not returned.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was not returned.
Event or Problem Description